# SDR CALA2025073007085

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N27366
- Make and model: Boeing 737-8
- Aircraft serial: 68820
- Aircraft time: 1,356 hours, 455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR FLAP HANGS LOW. FA CONCERNED IT MAY DRAG AND CATCH ON EDGE WHEN DOOR OPENED L2 GIRT BAR COVER FLAP ADJUSTED REF AMM 25-66-01-400-803
